Doctor insights on:
In Treatment Range 1 5 2 5
If one took about ten psych meds over the course of two years and stopped treatment can one go back to there former self before treatment startedornot?
Can I go back?: Age old question, "can i go back..."; yes and no. Your question implies you want to go back to who you were before you used medication, which implies you want to be how you were beofre you got sick and needed the medications. With wffective treatment (options medications, psychotherapy, and transcranial magnetic stimukation (tms), which can heal the brain without drugs or in worst case limit meds! ...Read more
I was diagnosed with type one diabetes when i was around 18. That was two years ago. I don't have insurance because finding and keeping a job with my illness is difficult when I am not getting treatment. What can I do?
Contact : Contact your local county hospital for help with free or low income programs. Let them know you are a type 1 diabetic and you need treatment. Also ask to speak with a social worker. He/she will be able to assist you. Once you get a primary care provider your abdominal pain can be worked up. You could be dealing with diabetic gastroparesis, lactose intolerance, chronic pancreatitis, etc. It is difficult to say. Hopefully the endoscopy can be done as well. Good luck in finding a doctor. There is help out there. It just takes a little effort on your part. ...Read moreSee 1 more doctor answer
What is the solution or treatment for recurrence of labialis sores ( sometimes every month i get one to five at once ) i use topical acyclovir for it?
Topical acyclovir: This formulation of acyclovir is next to worthless in shortening duration of lesions or preventing recurrence. It will reduce the risk of transmission of Herpes to others, but at the potential cost of creating resistance in your virus strain. Recommend you stop using this. You can use oral acyclovir salts. Discuss this with your doctor. ...Read more
I have been taking foradil and miflonide inhalers for one month, doctor prescribed it for two months.I wish to discontinue treatment is that possible?
I had a one off 3.75 Decapeptyl injection two days ago as an egg donor recipient. Not going ahead with treatment. When will period return?
I have two huge spots on my mustache area, have used obaji for one year, two fraxel laser treatment And two chemical peels, the spots are still there?
Can i use invisalign after using ceramic braces for one year after performing 4 X extraction...
to complete treatment of two years?
I have two teeth that have grown in the gumline one on the top right (canine) and one on the bottom left(premoler?) what treatment can I have?
Natural treatment for primary generalized seizure disorder? Had one seizure two yrs ago. Now on lamictal 50 b.I.D.
See below: "natural" remedies such as herbs, etc. Have not been proven to manage epilepsy, especially generalize epilepsies as well as medications (those too have their limitations) do. If you have not had a seizure in 2 years, you may speak to your neurologist about options and management options at this point. Hope that helps! ...Read moreSee 1 more doctor answer
Edge of my front two teeth have broken color of one tooth is changing and I have red bump on the gums. What is th best suitable treatment for my teeth?
Possible root canal : If the teeth are fractured and one is turning a darker color with a swelling above the tooth then chances are the nerve has died and an abscess is forming. Depending on the extent of the fracture the tooth might be able to be saved with root canal therapy or it may have to be extracted. ...Read moreSee 2 more doctor answers
Is it harmful for five year old to have a low grade temperature for more than two weeks? Treatment is with tylenol (acetaminophen). Has not seen doctor.
I am suffering from PCOD. I have one daughter after treatment. After two years of delivery, same irregular periods and pain during intecourse & menses?
Last week a dentist gave me two amalgam fillings (one directly next to a gold crown) immediately after a hygiene treatment.Since then my mouth is pain?
See your dentist: If your teeth are bothering you where you had your filling(s), there could be a few reasons why. 1- your bite is off which your dentist can easily fix. 2- the filling is deep because you had a deep cavity. If your cavity was close to your nerve your tooth may be sensitive up to 6-8 weeks and if it continues longer or is painful anytime them you may need a root canal. Either way see your dentist. ...Read moreSee 2 more doctor answers
I had sex two days after my STD treatment do I still have it i used a condom and my pains are gone i just still have discharge and a foul odor my doctor never told me i had to wait seven days i got a shot and one pill
Return to the doctor: I agree with Dr. Jackson. You probably did no harm by sex with a condom. But some things don't add up. Abdominal pain suggests pelvic inflammatory disease (PID), an advanced kind of gonorrhea or chlamydia, but PID usually needs more antibiotic than you had. And foul odor may mean additional infection like trichomonas or bacterial vaginosis. Your partner needs tests and treatment if not yet done. ...Read moreSee 1 more doctor answer
Hypermobility in feet and flat feet. I've had two types of orthotics and my recent ones are bruising the outside of each foot. What's other treatment?
I have been dizzy for seven months. I woke up one morning and the room was spinning. I have had epley therapy for the past two weeks still dizzy. ?
You need: Further evaluation and treatment.Get a more detailed answer ›
Had a MRI, took it to two spine Drs.. One said pinched nerve steroid inj. therapy. Other Dr. wants major surgery what do I do?
Healthtap Prime: A specific question like this would best be served by a review of data such as chart notes and MRI reports, and the exact diagnosis. Individual care such as this cannot be provided in this forum, but is available in HealthTap prime. General info: For **some** diagnoses, microsurgery can be an effective alternative, if a well trained specialist is available. ...Read moreSee 2 more doctor answers
Hi I have been on chemo therapy for the past three years with very few side effects. I started a a new one called hycanptin two weeks ago. I have been so violently ill with vomiting and diahrea is this normal?
Side effect hycamtin: Also known as topotecan. Yes severe diarrhea is a known side effect, as well as vomiting and nausea. There is medication to prevent or lessen these side effects. When nausea or diarrhea become severe it might lead to dehydration and more serious problems such as kidney failure. Stopping the drug to allow recovery and future dose reduction or discontinuing it altogether are options . ...Read more
Our daughter has miscarried two pregnancies after the last one it was determined that Rh antibodies are present in her bloodstream her ob has told her not to risk another pregnancy and she s heartbroken are there any solutions treatments that would allow
Rhogam: This is a very high risk circumstance. If you have an rh- mother who has an rh+ baby, you are likely to make antibodies. Rhogam can help, but it is not a sure thing. It depends on her age, the rh of the potential father, other health care issues, but it is possible. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- 5 4 1 2 ideal weight
- Two feet one hand syndrome treatment
- Type 1 vs type 2 diabetes treatment
- Ask a doctor a question free online
- Weight range for 5 5 female
- Hsv 2 value and range
- Troponin 1 normal range
- I missed period 5 days had a heavy period 2 days one day light and other dark blood
- In treatment range (1.5 2.5)